# SDR SWAA2022012161820

- Difficulty date: January 17, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N8633A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36905
- Aircraft time: 26,090 hours, 11,927 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Light
- Condition: Broken
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EXIT LIGHT BROKEN ; / [01] RESECURED OVERHEAD EMERGENCY EXIT LIGHT REF AMM 20-60-11 OPS CHECK GOOD
